Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the augmentation quotients of the IA-automorphism group of a free group

Takao Satoh

Algebraic & Geometric Topology 12 (2012) 1239–1263
Bibliography
1 S Andreadakis, On the automorphisms of free groups and free nilpotent groups, Proc. London Math. Soc. 15 (1965) 239 MR0188307
2 S Bachmuth, Induced automorphisms of free groups and free metabelian groups, Trans. Amer. Math. Soc. 122 (1966) 1 MR0190212
3 S Bachmuth, H Y Mochizuki, The nonfinite generation of Aut(G), G free metabelian of rank 3, Trans. Amer. Math. Soc. 270 (1982) 693 MR645339
4 S Bachmuth, H Y Mochizuki, Aut(F) Aut(F∕F′′) is surjective for free group F of rank 4, Trans. Amer. Math. Soc. 292 (1985) 81 MR805954
5 K T Chen, Integration in free groups, Ann. of Math. 54 (1951) 147 MR0042414
6 F Cohen, J Pakianathan, On automorphism groups of free groups, and their nilpotent quotients, in preparation
7 F Cohen, J Pakianathan, On subgroups of the automorphism group of a free group and associated graded Lie algebras, in preparation
8 B Farb, Automorphisms of Fn which act trivially on homology, in preparation
9 R Hain, Infinitesimal presentations of the Torelli groups, J. Amer. Math. Soc. 10 (1997) 597 MR1431828
10 D Johnson, An abelian quotient of the mapping class group g, Math. Ann. 249 (1980) 225 MR579103
11 D Johnson, The structure of the Torelli group—III : The abelianization of , Topology 24 (1985) 127 MR793179
12 N Kawazumi, Cohomological aspects of Magnus expansions arXiv:math.GT/0505497
13 W Magnus, Über n–dimensionale Gittertransformationen, Acta Math. 64 (1935) 353 MR1555401
14 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
15 S Morita, Structure of the mapping class groups of surfaces: a survey and a prospect, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 349 MR1734418
16 S Morita, Cohomological structure of the mapping class group and beyond, from: "Problems on mapping class groups and related topics" (editor B Farb), Proc. Sympos. Pure Math. 74, Amer. Math. Soc. (2006) 329 MR2264550
17 I B S Passi, Group rings and their augmentation ideals, 715, Springer (1979) MR537126
18 A Pettet, The Johnson homomorphism and the second cohomology of IAn, Algebr. Geom. Topol. 5 (2005) 725 MR2153110
19 C Reutenauer, Free Lie algebras, 7, Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1993) MR1231799
20 R Sandling, K I Tahara, Augmentation quotients of group rings and symmetric powers, Math. Proc. Cambridge Philos. Soc. 85 (1979) 247 MR516083
21 T Satoh, New obstructions for the surjectivity of the Johnson homomorphism of the automorphism group of a free group, J. London Math. Soc. 74 (2006) 341 MR2269583
22 T Satoh, The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group, Trans. Amer. Math. Soc. 361 (2009) 2085 MR2465830
23 T Satoh, On the lower central series of the IA–automorphism group of a free group, J. Pure Appl. Algebra 216 (2012) 709 MR2864772